New Trouble With Pfizer Vaccine: Heart Inflammation Following The Shot

New Trouble With Pfizer Vaccine: Heart Inflammation Following The Shot
SHARE

After AstraZeneca had their share of problems regarding their covid vaccine, Johnson and Johnson also had their issues.

Not too long ago, it’s been reported that the Centers for Disease Control indicated in an alert Tuesday that the Johnson & Johnson vaccine could resume as soon as Wednesday.

CBSNews notes that the alert came after a chaotic day when the FDA recommended there be a “pause” for the vaccine, leading virtually every state to halt the use of the single-dose shot.

Make sure to check out some issues related to the Pfizer vaccine as well. Now, it seems that new issues about Pfizer’s vaccine arise.

Heart inflammation following the Pfizer vaccine

Reuters just revealed that Israel’s Health Ministry said on Sunday it is examining a small number of cases of heart inflammation in people who had received Pfizer’s COVID-19 vaccine – on the other hand, it’s also important to note that no final conclusions have been drawn yet. 

According to the official reports, Pfizer said it had not observed a higher rate of the condition than would normally be expected in the general population.

Israel’s pandemic response coordinator, Nachman Ash, recently stated that a preliminary study showed “tens of incidents” of myocarditis occurring among more than 5 million vaccinated people; it seems that this was mainly after the second dose.

Ash also said that it’s not clear whether this is connected to the vaccine or not; most cases were among people up to 30 years old. 

“The Health Ministry is currently examining whether there is an excess in morbidity (disease rate) and whether it can be attributed to the vaccines,” Ash said.

“Adverse events are regularly and thoroughly reviewed, and we have not observed a higher rate of myocarditis than what would be expected in the general population. A causal link to the vaccine has not been established,” the company said.

Stay tuned for more news and make sure to check out the latest reactions following the Pfizer vaccine that have people freaking out. 


SHARE

Share this post

4 thoughts on “New Trouble With Pfizer Vaccine: Heart Inflammation Following The Shot

  1. After 2nd Pfizer vaccine I am having swelling, redness, and slight itching around large area of my arm. Started after 3 days ,now into 6th day.

    Reply
  2. My husband had the first Pfizer vaccine and within 2 hours was in the hospital with a stroke. He is now legally blind. How many more people have had issues and we don’t know about them. For sure we don’t know if it was the vaccine, his doctor’s are still trying to get answers.

    Reply
    1. My cousin, aged 60 year’s old died three days after her 1st dose of the Covid-19 shot. A massive Heart attack was the reason. She’s never had a problem with her Heart in the past. Strange.

      Reply

Post Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.